# SDR SCNA20251006395

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N7919
- Make and model: Boeing 737-800
- Aircraft serial: 32607
- Aircraft time: 56,965 hours, 27,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ON L1 DOOR CAME OUT OF HOLDER WHEN DOOR WAS OPENED.  RESECURED GIRT BAR ON L1 DOOR IAW AMM 25-66-00-200-801
